# SDR DXTA2018011100466

- Difficulty date: January 11, 2018
- Submitted: January 12, 2018
- Operation: Air carrier
- Aircraft: N320QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800169
- Aircraft time: 8,738 hours, 5,893 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: A

## Discrepancy

INFLIGHT AT FL430 PASSENGERS NOTED A STRONG ODOR OF BURNING RUBBER/HOT OIL.  NOTED A HOT/BURNING ODOR FROM THE GALLEY AREA.  FOUND APU OIL OVERSERVICED DURING A GOLF CHECK. DRAINED APU OIL TO CORRECT SERVICE LEVEL IAW NJA TC-680-21-120905M.  REPLACED ECS COALESCER SOCK IAW AMM 21-21-03 AND 21-50-00. OPS CHECK NORMAL.  LEAK CHECKED GOOD.
